Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41792

Day 19

KC31

223 views

WOW I don't know what happen from day 18 to day 19 but I am feeling joint pains in my lower back and down my leg....I keep telling myself is not due to the accutane, but I have no idea what could it be....the pain is so bad that I can't even sit down and get up without wanting to scream..... Any suggestions out there to help with the pain?? :)



3 Comments


Recommended Comments

Thanks! how long have you been on accutane?
only a few days. Today will be my 5th day... but I know one girl who was on the drug and the results were amazing. :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×